# SDR H44R2015082700001

- Difficulty date: August 21, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N532EZ
- Make and model: Hughes 369FF
- Aircraft serial: 0146FF
- Aircraft time: 1,641 hours, 12,921 cycles
- Engine time: 1,845 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 369D2100411
- Condition: Failed
- Location: Rotor Hub
- Part time: 1,641 hours, 12,921 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER BROUGHT ACFT IN FOR ACCOMPLISHMENT OF REPETITIVE SB.  DURING ACCOMPLISHMENT OF PRELIMINARY INSPECTION, NOTED ROTOR HUB FAIRING BROKEN OFF.  PILOT RECALLED A SLIGHT BUFFET DURING FLIGHT BUT DID NOT THINK MUCH OF IT.  PIECES AND HARDWARE FROM THE FAIRING HIT 2 OF THE ROTOR BLADES CAUSING NONREPAIRABLE DAMAGE AND THE BLADES HAVE BEEN DECLARED UNAIRWORTHY BY THE BLADE MFG.  THE ONLY OTHER DAMAGE WAS A MINOR DENT ON THE LOWER HALF OF THE VERTICAL FIN WHICH THE SRM CONSIDERS NEGLIGIBLE DAMAGE, NO REPAIR REQUIRED.
